MathSciNet Relay Station
MathSciNet bibliographic data
MR366817 10E99 (05B30)
Hall, R. R.; Jackson, T. H.; Sudbery, A.; Wild, K. Some advances in the no-three-in-line problem. J. Combinatorial Theory Ser. A 18 (1975), 336–341.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement